The Michigan Mathematical Journal

On the accessibility of the boundary of a simply connected domain.

Thomas E. Gerasch

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 33, Issue 2 (1986), 201-207.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003349

Digital Object Identifier
doi:10.1307/mmj/1029003349

Mathematical Reviews number (MathSciNet)
MR837578

Zentralblatt MATH identifier
0605.30020

Subjects
Primary: 30D40: Cluster sets, prime ends, boundary behavior
Secondary: 30C20: Conformal mappings of special domains

Citation

Gerasch, Thomas E. On the accessibility of the boundary of a simply connected domain. Michigan Math. J. 33 (1986), no. 2, 201--207. doi:10.1307/mmj/1029003349. http://projecteuclid.org/euclid.mmj/1029003349.


Export citation